# SDR SWAA2015051539737

- Difficulty date: March 20, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO BAY ON FRAME INNER FLANGE CORRODED AT BS 986.5, BETWEEN STRINGER 27L - 27R.  REPAIRED FRAME IAW EA.
